MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK WITH SUTURETAPE; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK WITH SUTURETAPE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tendon refixation two anchors with the same lot number did not hold.The third one with a different lot number held.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.
 
Event or Problem Description
Update nroe 8-jan-2024: further information revealed that the anchors were in the cancellous bone and did not hold during the test pull.

Brand Name
FIBERTAK WITH SUTURETAPE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18519112
Report Number1220246-2024-00340
Device Sequence Number18086041
Product Code MBI
UDI-Device Identifier00888867206946
UDI-Public00888867206946
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK WITH SUTURETAPE
Device Catalogue NumberAR-3602
Device Lot Number14924595
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown